# SDR 96ZZZX5117

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700LT
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920046
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Butt Rib
- Part number: 54755002
- Condition: Cracked
- Location: Lt/Rt Elevator
- Part time: 694 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W PIPER SB 897A PART I DATED12-88.  IN JULY '89 AT 3,311 ACFT HOURS, LT AND RT ELEVATOR BUTT RIBS WERE CRACKED AT THAT TIME AND REPLACED PER SB AT 4,005 ACFT HOURS.  FOUND BUTT RIBS CRACKED AGAIN.  C/W SB 897A PART I AND II DATED 1-90.  SUBMITTER STATED HAS NOT SEEN OR HEARD OF A PA31T THAT HAS BEEN INSPECTED THAT DID NOT HAVE CRACKS IN ELEVATOR BUTT RIBS AND/OR IN THE SPAR OR FALSE SPARS.  NEEDS TO BE AD NOTE TO ENSURE COMPLIANCE.
